Factorization of Minty and Stampacchia variational inequality systems

Gábor Kassay, József Kolumbán, Zsolt Páles

Research output: Contribution to journalArticle

52 Citations (Scopus)


In this paper sufficient regularity and coercivity conditions for Minty and Stampacchia type variational inequality systems are offered. The typical results state that if the independent inequalities are solvable, and the functions involved are lower semicontinuous, then the system has also a solution, that is, a factorization principle holds. As an application, a variational inequality system consisting of two partial differential inequalities is considered. This result is analogous to that of Chen [Journal of Mathematical Analysis and Application 231 (1999) 177] obtained for one variational inequality.

Original languageEnglish
Pages (from-to)377-389
Number of pages13
JournalEuropean Journal of Operational Research
Issue number2
Publication statusPublished - Dec 1 2002


  • Kakutani fixed point theorem
  • Minty variational inequality
  • Partial differential inequality system
  • Stampacchia variational inequality
  • Variational inequality systems

ASJC Scopus subject areas

  • Computer Science(all)
  • Modelling and Simulation
  • Management Science and Operations Research
  • Information Systems and Management

Fingerprint Dive into the research topics of 'Factorization of Minty and Stampacchia variational inequality systems'. Together they form a unique fingerprint.

  • Cite this